I am 29 years old. My blood sugar levels were FBS 296 and PP 441. So, I consult with doctor and they suggested to take Insulin 14 units in the morning and 8 units at night for 15 days. After 15 days, it reduced to FBS 180 and PP 230. So, they stopped insulin and then they asked to take Vysov M 50/1000 twice a day. After a month I checked my sugar level and it showed FBS 110 and PP 150. They asked to continue same tablet for next three months. My question is can I continue the same dosage? Are there any side effects if I reduce the dose? Please guide.
Welcome to icliniq.com.
1. Patient should get his eyes examined for ruling out retinal involvement as in diabetes this is one of the common and a serious complication that comes without any symptoms.
2. Plus check HbA1c% every 6 months.
Lipid profile and complete blood count (CBC).Regarding follow up:
Revert back after the investigations to a diabetologist online.---> https://www.icliniq.com/ask-a-doctor-online/diabetologist
Was this answer helpful?|
.. you do not take the tablet if you are not clinically diagnosed as diabetic as it could lead to serious problems. I would strongly advise you to not to take it anymore. To prevent diabetes, one has to change the lifestyle like diet, and have to do ... Read fullMy daughter has cough. Shall I give her Dexona?
.. CBC (complete blood count) and a chest x-ray before starting Dexona (Dexamethasone) as it is a steroid. Also, there may be a history of childhood asthma (hyper-reactive airway disease) and it is better to be sure before giving this medicine. This ... Read fullFrom the attached reports, please tell me the reason for frequent urination.
If these tests are positive, then you will need a water deprivation test for a day, which will confirm that it is diabetes insipidus ... This condition is called as diabetes insipidus ... Read full
Ask your health query to a doctor online?Ask a Diabetologist Now